# SDR 6CBA2024032724001

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N668AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1668
- Aircraft time: 7,409 hours, 6,695 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE CREW DECIDED TO LAND AT THE ORIGINAL DEPARTED AIRPORT WITH NO FURTHER INCIDENT.  TECHNICIANS FOUND THE LANDING GEAR POWER CB ON THE CO-PILOTS JUNCTION BOX TO NOT BE FULLY SEATED.  AFTER RESEATING THE CB, C/W GEAR SWING OPS CHECK IAW PILATUS AMM-12-B-32-30-00-00A-903B-A. NO DEFECTS NOTED.
